0 4 min 8 mths

[ad_1]

childrenshealthdefense.org: As the New Zealand health authorities announced on Monday, Pfizer’s COVID vaccine “likely” caused the death of 26-year-old Rory James Nairn. The man’s fiancée warned not to look out for symptoms of myocarditis after the vaccination.

Health officials attributed Rory James Nairn’s death 12 days after his first COVID vaccination to myocarditis.

“Based on the information currently available, the panel has concluded that this person’s myocarditis is likely due to vaccination,” an independent body responsible for monitoring the safety of the COVID-19 vaccine said in a statement.

Myocarditis is inflammation of the heart muscle that can cause abnormal heart rhythms and death. Infection can also cause it, but more often myocarditis is a result of the body’s immune response to initial heart damage.

Nairn’s death is the second reported death in New Zealand due to myocarditis. In August, health officials reported that a woman died of an inflammation of the heart, likely due to the vaccine.

The authority writes:

The circumstances of these cases do not affect the known information about myocarditis, and the benefits of vaccinating with the Pfizer vaccine for COVID-19 continue to far outweigh the risk of such rare side effects.

“The committee has recommended that the COVID-19 vaccination and immunization program take steps to continue highlighting myocarditis as a very rare side effect of the Pfizer vaccine.”

A Pfizer spokesman said the company was aware of the reported death in New Zealand and that it was monitoring all reports of potential adverse events and continued to believe that the benefit-risk profile for its vaccine was positive.

Nairn’s fiancée, Ashleigh Wilson, seeks answers after this “traumatic” experience.

In a video interview with B-2020’s Chantelle Baker, Wilson said her fiancé died of what the paramedics thought was a heart attack.

Wilson said that Nairn had palpitations on November 5, the day he received his first shot, but did not realize the severity of his symptoms.

Wilson told the NZ Herald that Nairn went to the bathroom while the two were preparing to head to the hospital. At that moment she heard an impact.

“He fell, his body was blocking the door, all his weight was against it, and I couldn’t open it,” said Wilson. “I could just see him through a crack in the door, I could see that he was dead.

“I watched him die and I couldn’t get to him,” she said.

Wilson, who was also vaccinated, said the public should be more aware of the potential side effects so they know they should seek help immediately. The risks in the little leaflet handed out after vaccination “are all a bit blasé,” she said.

A few days after Nairn’s death, Wilson checked his cell phone and saw Google searches for myocarditis and “racing heart after vaccination.”

“There were about 10 of these and they were all searched about an hour before he died, so I think that night he started panicking,” said Wilson. “He thought it was from the vaccination and these symptoms obviously started in his head after he was vaccinated.”

Wilson said she “110%” believed Nairn died from the vaccination. She encouraged the young men to see a doctor and not downplay their symptoms.

According to the New Zealand Vaccination Safety Authority, two other people, including a 13-year-old and a 60-year-old, died of possible myocarditis after receiving COVID vaccines.

More details are needed to link the child’s death to the vaccine, but the 60-year-old man’s death has been classified as “probably unrelated”.

[ad_2]

Source link

Leave a Reply

Your email address will not be published.